Q. I am suffering from burning sensation on the feet for three days. Kindly advice.

Answered by Dr. Sudheer Ambekar and medically reviewed by Dr. Nithila A

 

New
Do you have a question on Burning Sensation or Clonazepam? We have medical experts to help you right away. Ask a Doctor Now »
 
 

Dr. Sudheer Ambekar
MBBS., MCH., FELLOWSHIP, SKULLBASE SURGERY., FELLOWSHIP, NEUROINTERENTIONAL SURGERY
Neuro Surgery, Neurology

Hello,

Welcome to icliniq.com.

Causes of burning feet include peripheral neuropathy and plantar fasciitis. I suggest you use footwear even at home and take over-the-counter pain medications to alleviate pain. You may also use Diclofenac gel for local application. If the symptoms do not subside over one month, please get electroneuromyography of the lower limbs to look for nerve involvement.

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


Can I take anxiety medicines in pregnancy?
Query: Hello doctor,I am 18 weeks pregnant and have symptoms of severe anxiety and insomnia. Can I take anxiety medicine in pregnancy? Please help. I used to take Melzap 0.25 mg and Etilam 0.25 mg.  Read Full »
Dr. Prashanth
Psychiatrist

Answer: Hello, Welcome to icliniq.com. Melzap (Clonazepam) and Etilam (Etizolam) which is used for anxiety are not really safe during pregnancy. But, the benefits of taking the medicine, have to be weighed against the effects of anxiety over pregnancy, if not treated at all. This has to be done by you and...  Read Full »
 
After DBS, I am getting violent myoclonus attack. Is it due to Clonazepam?
Query: Hi doctor, After deep brain stimulation surgery for generalized dystonia 18 months ago, I have developed mild startle myoclonus a fortnight later and was prescribed 0.5 mg Clonazepam. Since being on Clonazepam, I developed mild anxiety and my myoclonus continued to worsen. Now, I have violent full...  Read Full »
Dr. Anshul Varshney
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. We are here to help you. Reading your complete details I understand your concern and pain. First of all I would say that Clonazepam does not increase anxiety. You might be having myoclonus following DBS as it is a known adverse effect of DBS (deep brain stimulation). ...  Read Full »
 
I have burning sensation on top left side of head. What is this?
Query: Hello doctor, I am a 30 year old male. Today I have experienced a burning sensation on the top left side of my head. It only lasts for a few seconds but it has happened a few times hours apart. What is this? I have just got over cold symptoms.  Read Full »
Dr. Nazma Parveen
General Practitioner

Answer: Hello, Welcome to icliniq.com. I have read through your question and would like to tell you that the burning sensation at the side of your head could be because of a number of reasons like vitamin deficiency (mostly B12), diabetes, thyroid problems, etc. It can also happen as a result of side effe...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


Sepsis - Causes|Symptoms|Risk Factors|Diagnoses|Treatments|Prevention
Sepsis is a medical emergency, as it causes multiple organ failure. When the body's response to infection in the blood s...  Read more »
I have on and off acid reflux as well as mild dysphagia. Is this esophageal cancer?
Hello doctor,I am a 26-year-old male. I have been experiencing on and off acid reflux for a few weeks as well as mild dy...  Read more »
There is a hard lump under the nipple. I am afraid of breast cancer. How to proceed further?
Hi doctor, I am a 25-year-old female. I found a quarter-sized hard nonmobile lump under my nipple a day ago. Is that an...  Read more »
 
 

Also Read Answers From